# SDR CA130923010

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,284 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3200 · Landing Gear System
- Part: Pulley
- Part number: 85410466001
- Condition: Seized
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE MLG ALTERNATE EXTENSION HANDLE WAS VERY HARD TO OPERATE AT THE SECOND DETENT.  MAINTENANCE TROUBLESHOOTING REVEALED THAT THE INBD FWD NACELLE PULLEY WAS SEIZED, REFER TO ATTACHED ILLUSTRATED PARTS CATALOG FIGURES FOR DETAILS.  PULLEY WAS REPLACED AND SYS TESTED SERVICEABLE.
